| Catalog Number |
704210 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
05/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), patient presented for post operative check with loose implant.Implant had to be removed immediately.